Alert archive / West Virginia / Winter Storm Watches in 2011
Winter Storm Watch 3, NWS Charleston, WV
NWS Charleston, WV issued this winter storm watch at Jan 25, 2011, 3:35 AM EST for McDowell County, Wyoming County, West Virginia; Buchanan County, Dickenson County, Virginia. It took effect at Jan 26, 2011, 7:00 AM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jan 25, 2011, 3:35 AM EST (08:35 UTC)
- In effect from
- Jan 26, 2011, 7:00 AM EST
- Expired
- Jan 25, 2011, 3:28 PM EST
- In force
- Issued by
- NWS Charleston, WV
Counties Buchanan County, VA, Dickenson County, VA, McDowell County, WV, Wyoming County, WV
The radar
The Charleston,WV radar (KRLX), 108 km from the middle of the area, began a volume at 08:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Roanoke, VA (KRNK), launched 00:00Z, 8.6 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1309 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 166 m²/s²
- 0-3 km storm-relative helicity
- 233 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
676 WWUS41 KRLX 250835 WSWRLX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON WV 335 AM EST TUE JAN 25 2011 ...DEVELOPING LOW PRESSURE SYSTEM AFFECTS THE AREA WEDNESDAY AND WEDNESDAY NIGHT... VAZ003-004-WVZ033>038-046-047-251645- /O.NEW.KRLX.WS.A.0003.110126T1200Z-110127T1200Z/ DICKENSON-BUCHANAN-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS- WEBSTER-POCAHONTAS-RANDOLPH- INCLUDING THE CITIES OF...CLINTWOOD...GRUNDY...VANSANT...WELCH... GARY...WAR...MULLENS...OCEANA...PINEVILLE...BECKLEY...OAK HILL... FAYETTEVILLE...MONTGOMERY...SUMMERSVILLE...RICHWOOD... CRAIGSVILLE...COWEN...MARLINTON...ELKINS 335 AM EST TUE JAN 25 2011 ...WINTER STORM WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH THURSDAY MORNING... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH THURSDAY MORNING. * PRECIPITATION TYPE: SNOW * ACCUMULATIONS: 4 TO 9 INCHES. * TIMING: THE HEAVIEST SNOW WILL OCCUR WEDNESDAY NIGHT. * IMPACTS: UNTREATED ROADS WILL LIKELY BECOME SNOW COVERED. ALSO...BECAUSE OF NEAR AND EVEN SLIGHTLY ABOVE FREEZING TEMPERATURES AT THE START OF THE SNOW...THEN FALLING BELOW FREEZING...WILL CAUSE MOISTURE ON THE ROADWAYS TO FREEZE INTO A SHEET OF ICE BENEATH THE ACCUMULATING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
2 follow-up statements
400 WWUS41 KRLX 251624 WSWRLX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON WV 1124 AM EST TUE JAN 25 2011 ...DEVELOPING LOW PRESSURE SYSTEM AFFECTS THE AREA WEDNESDAY AND WEDNESDAY NIGHT... VAZ003-004-WVZ033>038-046-047-260030- /O.CON.KRLX.WS.A.0003.110126T1200Z-110127T1200Z/ DICKENSON-BUCHANAN-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS- WEBSTER-POCAHONTAS-RANDOLPH- INCLUDING THE CITIES OF...CLINTWOOD...GRUNDY...VANSANT...WELCH... GARY...WAR...MULLENS...OCEANA...PINEVILLE...BECKLEY...OAK HILL... FAYETTEVILLE...MONTGOMERY...SUMMERSVILLE...RICHWOOD... CRAIGSVILLE...COWEN...MARLINTON...ELKINS 1124 AM EST TUE JAN 25 2011 ...WINTER STORM WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH THURSDAY MORNING... A WINTER STORM WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH THURSDAY MORNING. * PRECIPITATION TYPE: SNOW * ACCUMULATIONS: SNOW POTENTIAL OF 3 TO 5 INCHES SOUTHERN MOUNTAINS...WITH 6 TO 10 INCHES POSSIBLE ACROSS THE NORTHERN MOUNTAINS. * TIMING: RAIN AND SNOW ARE EXPECTED ON WEDNESDAY...BECOMING ALL SNOW BY LATE WEDNESDAY AFTERNOON. THE HEAVIEST SNOW WILL OCCUR WEDNESDAY EVENING INTO THE NIGHTTIME HOURS. * IMPACTS: UNTREATED ROADS WILL LIKELY BECOME SNOW COVERED. ALSO...BECAUSE OF NEAR AND EVEN SLIGHTLY ABOVE FREEZING TEMPERATURES AT THE START OF THE SNOW...THEN FALLING BELOW FREEZING...WILL CAUSE MOISTURE ON THE ROADWAYS TO FREEZE INTO A SHEET OF ICE BENEATH THE ACCUMULATING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
773 WWUS41 KRLX 252028 WSWRLX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON WV 328 PM EST TUE JAN 25 2011 ...DEVELOPING LOW PRESSURE SYSTEM WILL AFFECTS THE AREA LATE TONIGHT THROUGH WEDNESDAY NIGHT... VAZ003-004-WVZ033>038-046-047-260430- /O.UPG.KRLX.WS.A.0003.110126T1200Z-110127T1200Z/ /O.NEW.KRLX.WS.W.0003.110126T0800Z-110127T1200Z/ DICKENSON-BUCHANAN-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS- WEBSTER-POCAHONTAS-RANDOLPH- INCLUDING THE CITIES OF...CLINTWOOD...GRUNDY...VANSANT...WELCH... GARY...WAR...MULLENS...OCEANA...PINEVILLE...BECKLEY...OAK HILL... FAYETTEVILLE...MONTGOMERY...SUMMERSVILLE...RICHWOOD... CRAIGSVILLE...COWEN...MARLINTON...ELKINS 328 PM EST TUE JAN 25 2011 ...WINTER STORM WARNING IN EFFECT FROM 3 AM WEDNESDAY TO 7 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT FROM 3 AM WEDNESDAY TO 7 AM EST THURSDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * PRECIPITATION TYPE: SNOW * ACCUMULATIONS: 4 TO 6 INCHES ACROSS THE SOUTHERN MOUNTAINS... WITH 6 TO 10 INCHES POSSIBLE ACROSS THE NORTHERN MOUNTAINS. * TIMING: RAIN AND SNOW ARE EXPECTED LATE TONIGHT...BECOMING ALL SNOW BY WEDNESDAY AFTERNOON. THE HEAVIEST SNOW WILL OCCUR WEDNESDAY EVENING INTO THE NIGHTTIME HOURS. * IMPACTS: UNTREATED ROADS WILL LIKELY BECOME SNOW COVERED. ALSO...BECAUSE OF NEAR AND EVEN SLIGHTLY ABOVE FREEZING TEMPERATURES AT THE START OF THE SNOW...THEN FALLING BELOW FREEZING...WILL CAUSE MOISTURE ON THE ROADWAYS TO FREEZE INTO A SHEET OF ICE BENEATH THE ACCUMULATING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. PLEASE REPORT SNOW ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. && $$ KYZ101>103-105-OHZ087-WVZ005-006-013>015-024>028-030>032-039-040- 260430- /O.NEW.KRLX.WW.Y.0006.110126T0800Z-110127T1200Z/ GREENUP-CARTER-BOYD-LAWRENCE-WAYNE-CABELL-LINCOLN-PUTNAM-KANAWHA- MINGO-LOGAN-BOONE-CLAY-BRAXTON-LEWIS-HARRISON-TAYLOR-UPSHUR- BARBOUR- INCLUDING THE CITIES OF...FLATWOODS...RUSSELL...RACELAND... GRAYSON...OLIVE HILL...ASHLAND...LOUISA...IRONTON...SOUTH POINT... KENOVA...CEREDO...WAYNE...HUNTINGTON...HARTS...ALUM CREEK... HAMLIN...WEST HAMLIN...TEAYS VALLEY...HURRICANE...CHARLESTON... SOUTH CHARLESTON...WILLIAMSON...GILBERT CREEK...CHATTAROY... AMHERSTDALE-ROBINETTE...LOGAN...CHAPMANVILLE...MALLORY... SWITZER...HOLDEN...MAN...MADISON...CLAY...SUTTON...GASSAWAY... BURNSVILLE...WESTON...CLARKSBURG...BRIDGEPORT...GRAFTON... BUCKHANNON...PHILIPPI...BELINGTON 328 PM EST TUE JAN 25 2011 ...WINTER WEATHER ADVISORY IN EFFECT FROM 3 AM WEDNESDAY TO 7 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 3 AM WEDNESDAY TO 7 AM EST THURSDAY. * PRECIPITATION TYPE: RAIN AND SNOW...CHANGING TO ALL SNOW. * ACCUMULATIONS: 2 TO 4 INCHES OF SNOW. * TIMING: RAIN AND SNOW ARE EXPECTED LATE TONIGHT...CHANGING TO ALL SNOW BY WEDNESDAY EVENING. THE HEAVIEST SNOW WILL OCCUR WEDNESDAY EVENING INTO THE NIGHTTIME HOURS. * IMPACTS: UNTREATED ROADS WILL LIKELY BECOME SNOW COVERED. ALSO...BECAUSE OF NEAR AND EVEN SLIGHTLY ABOVE FREEZING TEMPERATURES AT THE START OF THE SNOW...THEN FALLING BELOW FREEZING...WILL CAUSE MOISTURE ON THE ROADWAYS TO FREEZE INTO A SHEET OF ICE BENEATH THE ACCUMULATING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. PLEASE REPORT SNOW ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. && $$
What forecasters said that day
The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this winter storm watch went out at Jan 25, 12:42 AM EST, 2 hours 53 minutes earlier.
Area forecast discussion, Jan 25, 12:42 AM EST, 2 hours 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 1242 AM EST TUE JAN 25 2011 .SYNOPSIS... A SOUTHWEST FLOW OF MILD AIR CONTINUES INTO TUESDAY. THIS WILL MAKE IT TOO WARM FOR SIGNIFICANT SNOW ACCUMULATIONS ACROSS THE LOWLANDS WITH A STORM WEDNESDAY. THE MOUNTAINS COULD SEE SEVERAL INCHES. && .NEAR TERM /THROUGH TODAY/... JUST MADE A FEW TWEAKS THIS EVENING TO THE GRIDS. DECIDED TO GO AHEAD AND THROW IN A MENTION OF PATCHY DRIZZLE/FREEZING DRIZZLE OVER SE OHIO AND WESTERN WV ZONES FOR TOMORROW MORNING...AS SOUNDINGS INDICATING DRYING OF ATMOS AT MID AND UPPER LEVELS...WITH LACK OF SATURATION IN DENDRITE GROWTH ZONES...WHICH WOULD BE MORE CONDUCIVE TO THESE CONDITIONS THAN SNOW SHOWERS. DONT FEEL A NEED TO HIGHLIGHT THIS POTENTIAL IN ANY PRODUCT AS CONFIDENCE IS LOW IN TERMS OF ANY PROBLEMS DEVELOPING. OTHERWISE...PREVIOUS FORECAST LOOKS TO BE IN DECENT SHAPE. WITH COLD FRONT...WELL TO OUR WEST THROUGH WESTERN IN/SOUTH INTO SOUTHERN IL...CONTINUING TO PUSH EAST TOWARDS OUR CWA OVERNIGHT. PREVIOUS DISCUSSION FOLLOWS... WARM FRONT WITH WEAK UPPER LEVEL TROUGH AXIS HAS PUSHED INTO NRN WV AND WESTERN PA WITH SOME LOW LEVEL DRYING AND SIGNIFICANT WARM AIR ADVECTION FOR THE FORECAST AREA. THE PUSH OF WARM AIR ADVECTION HAS LEFT EXTENSIVE MID LEVEL DECK OF CLOUDS ACROSS MOST OF THE FORECAST AREA...AS PER LATEST SAT IR TRENDS. THESE CLOUDS SHOULD HANG AROUND FOR THE WEAKENING COLD FRONT TO APPROACH WESTERN OH THIS EVENING AND DURING THE OVERNIGHT HOURS...SO LEFT IN CHC POPS FOR SE OH...AND FAR NRN WV. WEAKENING FRONT TO MOVE THROUGH MOST OF WV TUESDAY TO DISSIPATE IN THE MOUNTAINS. NOT MUCH CHANGE IN SENSIBLE TEMPS...BUT SHOULD KEEP TEMP VALUES OFF A DEGREE OR TWO. FOR TEMPS...USED BC CONSENSUS TO POPULATE MAX MIN GRIDS. END RESULT WAS A SLIGHTLY COOLER MAX TEMPS FROM GENERAL MOS GUIDANCE FOR TUESDAY. && .SHORT TERM /TONIGHT THROUGH THURSDAY/... WEAK HIGH PRESSURE MOVES N ACROSS THE AREA TUE EVENING. SW FLOW SWITCHES TO NE AS LOW PRESSURE DEVELOPS ALONG GULF COAST. THIS IS IN RESPONSE TO UPPER LEVEL S/W TROF CLOSING OFF OVER THE SOUTHEASTERN STATES. THOUGH UNCERTAINTY IN TIMING AND TRACK REMAINS...CONFIDENCE IS INCREASED IN SYSTEM IMPACTING MUCH OF THE AREA LATE TUE NT INTO WED NT. USED A BLEND ON THE TIMING WHICH CENTERS THE EVENT ON WED...DURING THE DAY. WITH THE MILDER SW FLOW IN CONTROL LEADING UP TO THE EVENT...THERE REMAINS CONSIDERABLE UNCERTAINTY AS TO ACCUMULATION BASED JUST ON THE SURFACE TEMPERATURES...WHICH WILL BE ABOVE FREEZING ACROSS THE LOWLANDS DURING MUCH OF THE DAY WED...AND...THEREFORE...MUCH OF THE EVENT...OR AT LEAST THE PEAK OF IT. DYNAMIC COOLING ALOFT DURING THE HEAVIEST OF THE PRECIPITATION COULD KNOCK THE TEMPERATURE BACK TO VERY NEAR THE FREEZING POINT...THOUGH. USED A BLEND OF GFS40 AND NAM12 LOW LEVEL TEMPERATURE FIELDS...THE NAM12 HAVING THE MUCH HIGHER VALUES. EVEN TEMPERATURES ALOFT ARE IN QUESTION...WITH SOME SOLUTIONS SHOWING WARM ABOVE FREEZING LAYER ALOFT EVEN IN THE MOUNTAINS EARLY IN THE EVENT. HAVE SNOW...SLEET AND RAIN IN THE FORECAST TUE NT INTO WED BASED ON ALL OF THIS. THIS CASTS DOUBT ON SNOWFALL TOTALS EVEN IN THE MOUNTAINS WHICH WOULD OTHERWISE CERTAINLY GET HAMMERED. BANDED PRECIPITATION PATTERN COULD MAKE SNOWFALL INCONSISTENT...WITH THE AXIS OF HEAVIEST POTENTIAL ELUSIVE. 12Z GFS...FOR EXAMPLE...IS INDICATING NICE INTERSECTION OF LIFT WITH DENDRITE GROWTH ZONE OVER CENTRAL WV 18Z WED WHICH CONVERTS TO ABOUT A FOOT OF SNOW IN BUFKIT. TO ACCOUNT FOR TIMING DIFFERENCES ON QPF...USED A BLEND OF HPC AND NAM12 EVEN THOUGH NAM12 SOLN PER SE WAS NOT FAVORED BECAUSE OF ITS SLOW TIMING. THE GFS QPF LOOKED EXCESSIVE AND REMINISCENT OF THE NAM12 FROM ABOUT A DAY AND THREE QUARTERS AGO...ALBEIT LATER IN TIME. STORM TOTAL SNOWFALL AMOUNTS TUE NT THROUGH WED NT CRANK OUT TO 1 TO 5 INCHES FOR THE LOWLANDS BUT ONE HALF FOOT TO A FOOT IN THE MOUNTAINS. SYSTEM PULLS OUT THURSDAY WITH UPSLOPE SNOW SHOWERS AND A KICKER UPPER LEVEL SW/ TROF APPROACHING. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... MODELS SHOWING SOME UPSLOPE SNOW POSSIBLE THURSDAY NIGHT INTO EARLY FRIDAY. GFS SHOWS A FAIRLY LIMITED MOISTURE DECK...WHILE THE ECMWF HAS A BIT MORE MOISTURE. WITH SOME UNCERTAINTY...WILL JUST KEEP SMALL POPS IN A TYPICAL UPSLOPE PATTERN. GFS AND ECWMF HAVE SOME TIMING DIFFERENCES WITH THE NEXT SYSTEM ARRIVING. TO ADDRESS THESE DIFFERENCES...HAVE WENT WITH A CONSENSUS APPROACH...USING A BLEND OF THE TWO FOR FRIDAY INTO SATURDAY. BY SUNDAY AND MONDAY...STAYED WITH AN ECMWF AND GEFS ENSEMBLE MEAN BLEND. && .AVIATION /06Z TUESDAY THROUGH SATURDAY/... IFR CLOUDS WITH A SURFACE BOUNDARY TO THE NORTHWEST WILL SLOWLY INFILTRATE OUR SOUTHEAST OHIO COUNTIES TONIGHT...AND INTO WEST VIRGINIA TUESDAY. FIGURE THESE CLOUDS COULD LIFT A BIT INTO MVFR TUESDAY AFTERNOON...AND HAVE GONE WITH THIS MORE CONSERVATIVE FORECAST WITH THIS ISSUANCE. COULD BE SOME DRIZZLE ASSOCIATED...BUT WILL KEEP THE VISIBILITIES VFR FOR NOW. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 06Z WEDNESDAY... FORECAST CONFIDENCE: HIGH. ALTERNATE SCENARIOS: MAY NEED TO LOWER VISIBILITIES IN DRIZZLE. MAY NEED IFR CEILINGS TUESDAY. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. DATE TUE 01/25/11 UTC 1HRLY 02 03 04 05 06 07 08 09 10 11 12 13 EST 1HRLY 21 22 23 00 01 02 03 04 05 06 07 08 CRW CONSISTENCY H H H H H H H H H H H H HTS CONSISTENCY H H H H H H L L H H H H BKW CONSISTENCY H H H H H H H H H H H H EKN CONSISTENCY H H H H H H H H H M M M PKB CONSISTENCY H H H H H H H M M M M M CKB CONSISTENCY H H H H H H H H M M M M AFTER 06Z WEDNESDAY... WIDESPREAD IFR CONDITIONS POSSIBLE WEDNESDAY IN RAIN AND SNOW. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...KMC/TRM/RPY NEAR TERM...KMC SHORT TERM...TRM LONG TERM...RPY AVIATION...26
Hazardous weather outlook, Jan 24, 4:38 AM EST, 22 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 438 AM EST MON JAN 24 2011 KYZ101>103-OHZ066-067-075-076-083>087-WVZ007>011-017-250945- GREENUP-CARTER-BOYD-PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON OH-VINTON- MEIGS-GALLIA-LAWRENCE OH-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-WIRT- 438 AM EST MON JAN 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...CENTRAL WEST VIRGINIA...NORTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. KYZ105-VAZ003-004-WVZ005-006-013>016-018>020-024>040-046-047-250945- LAWRENCE KY-DICKENSON-BUCHANAN-WAYNE-CABELL-LINCOLN-PUTNAM-KANAWHA- ROANE-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON- GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE- NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH- 438 AM EST MON JAN 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHWEST VIRGINIA AND MUCH OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ACCUMULATING WET SNOW IS POSSIBLE TUESDAY NIGHT INTO WEDNESDAY NIGHT...THAT MAY LEAD TO...AT LEAST SOME WINTER WEATHER ADVISORIES. THE HEAVIEST SCENARIO MAY LEAD TO SOME WINTER STORM WATCH/WARNING HEADLINES FOR SOME OF THE MOUNTAINOUS COUNTIES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 25, 3:28 PM EST | Winter Storm Warning | RLX | Barbour, McDowell, Taylor, Upshur, Wyoming | 30 hr |
| Jan 25, 3:28 PM EST | Winter Weather Advisory | RLX | Barbour, Boone, Braxton, Cabell, Calhoun, Clay and 20 more | 30 hr |
Nearby
Winter Storm Watches in West Virginia, 2011Winter Storm Watches in Virginia, 2011Every winter storm watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.